# SDR CA120716005

- Difficulty date: June 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, R, B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB PHASE, THE PILOT NOTICED A DROP IN TORQUE INDICATION. THE PROPELLER BEGAN TO AUTOFEATHER AND SMOKE WAS REPORTED COMING OUT FROM THE NACELLE AREA. THE PILOT MADE AN UNEVENTFUL EMERGENCY LANDING.  AVIATION TECHS ARE ON SITE AND REPORTED NO OIL IN THE SIGHT GLASS. 5 QUARTS OF OIL WAS ADDED, MOTORED THE ENGINE AND FOUND OIL LEAKING FROM THE GAS GENERATOR DRAIN PLUG.
